# SDR DALA2024052105382

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 75,086 hours, 35,308 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3263 - DIV - TO BWI DUE TO LANDING GEAR FAILING TO RETRACT. SYSTEM FAULTING NLG EXTEND PROX SENSORS. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS.
